Systèmes dynamiques
Nouvelle preuve d'un théorème de Yoccoz
[A new proof of a theorem of Yoccoz]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 301-304.

If θ is an irrational real number such that ∑(lnqn+1)/qn=+∞ where pn/qn are the convergents of θ, then the quadratic polynomial P θ (z)=e i2πθ z+z 2 is not linearizable at 0. This theorem has been proved in 1988 by J.C. Yoccoz, who first constructs a nonlinearizable germ by inverting a renormalisation procedure, and then proves universality of the quadratic family for that question. We give an alternative proof, based on the study of the explosion of parabolic cycles.

Quand θ est un réel irrationnel vérifiant la condition ∑(lnqn+1)/qn=+∞ où pn/qn sont les réduites du développement en fraction continue de θ, le polynôme quadratique P θ (z)=e i2πθ z+z 2 n'est pas linéarisable en 0. Ce théorème a été démontré en 1988 par J.C. Yoccoz, qui construit d'abord un germe non linéarisable par inversion d'un procédé de renormalisation, puis prouve l'universalité de la famille quadratique pour cette question. Nous proposons une preuve alternative, basée sur l'étude de l'explosion des cycles paraboliques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.020
Chéritat, Arnaud 1

1 Laboratoire Émile Picard, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse cedex 4, France
@article{CRMATH_2004__338_4_301_0,
     author = {Ch\'eritat, Arnaud},
     title = {Nouvelle preuve d'un th\'eor\`eme de {Yoccoz}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {301--304},
     publisher = {Elsevier},
     volume = {338},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.020},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.020/}
}
TY  - JOUR
AU  - Chéritat, Arnaud
TI  - Nouvelle preuve d'un théorème de Yoccoz
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 301
EP  - 304
VL  - 338
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.020/
DO  - 10.1016/j.crma.2003.12.020
LA  - fr
ID  - CRMATH_2004__338_4_301_0
ER  - 
%0 Journal Article
%A Chéritat, Arnaud
%T Nouvelle preuve d'un théorème de Yoccoz
%J Comptes Rendus. Mathématique
%D 2004
%P 301-304
%V 338
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.020/
%R 10.1016/j.crma.2003.12.020
%G fr
%F CRMATH_2004__338_4_301_0
Chéritat, Arnaud. Nouvelle preuve d'un théorème de Yoccoz. Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 301-304. doi : 10.1016/j.crma.2003.12.020. http://www.numdam.org/articles/10.1016/j.crma.2003.12.020/

[1] A. Avila, X. Buff, A. Chéritat, Quadratic Siegel disks with smooth boundaries, submitted for publication

[2] X. Buff, A. Chéritat, Upper bound for the size of quadratic Siegel disks, Invent. Math. (online first, 2003)

[3] A. Chéritat. Estimates on the speed of explosion of the parabolic fixed points of quadratic polynomials and applications, Prépublication de l'université Paris-sud, n99-77, 1999

[4] A. Chéritat, Recherche d'ensembles de Julia de mesure de Lebesgue positive, Thèse, Université Paris-sud, 2001

[5] Chéritat, A. Sur la vitesse d'explosion des points fixes paraboliques dans la famille quadratique, C. R. Math. Acad. Sci. Paris, Volume 334 (2002) no. 12, pp. 1107-1112

[6] Chéritat, A. Cage de Faraday | arXiv

[7] H. Crémer, Über die Häufigkeit der Niehtzentren, Math. Ann. 115, 573–580

[8] Douady, A.; Hubbard, J.H. Étude dynamique des polynômes complexes, Publ. Math. Orsay, 1984

[9] Pérez-Marco, R. Sur la structure des germes holomorphes non linéarisables, C. R. Math. Acad. Sci. Paris, Volume 312 (1991) no. 7, pp. 533-536

[10] Yoccoz, J.C. Petits diviseurs en dimension 1, Astérisque, Volume 231 (1995)

Cited by Sources: